# SDR AALA2009031500003

- Difficulty date: March 15, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 22,446 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY EXIT LIGHTS FROM SEAT ROWS 9D TO 16D INOPERATIVE.  REPLACED MODULE FOR EMERGENCY EXIT LIGHTS FOR SEAT ROWS 9D TO 16D.
